# SDR 97ZZZX5030

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20DK
- Make and model: Lear 35A
- Aircraft serial: 35143
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 265201051
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE INSIDE OF THE ENGINE INLET AT THE FORWARD INLET RING FLANGE.  CRACKS WERE FOUND DURING A PHASE A3 - 300-HOUR INSPECTION.  INSPECTION REFERENCE NUMBERS 30-20-00, 71-10-10.  AIRCRAFT TOTAL TIME:  7,862.3 HOURS.  AIRCRAFT TOTAL CYCLES:  7,469 HOURS.
